# SDR UPS03840455

- Difficulty date: March 31, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT FUSE L17R AT END FITTING CRACKED.  REMOVED L17RT END FITTING TO FOM RECEIVED NEW LONG PO 5649327-44.  LOCATED, DRILLED, DEBURRED, AND INSTALLED NEW L17RT & END FITTING IAW DC8 SRM 51-1-21 & 51-1-20D.
